# SDR 2001F00170

- Difficulty date: July 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5223122012
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 2 ADI BECAME INOPERATIVE.  AIRCRAFT RETURNED TO MIAMI WITHOUT INCIDENT OR EMERGENCY.  TROUBLESHOT TO FAULTY NR 2 ADI.  REMOVED AND REPLACED ADI AIRCRAFT RETURNED TO SERVICE.  (M)
